# SDR ASOA2014050110449

- Difficulty date: April 9, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 15,162 hours, 9,572 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Broken
- Location: Bs 1144-1162
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE BETWEEN BS 1144 & 1162 STRINGER 7R IS BROKEN.  REMOVED BROKEN ANGLE IAW SRM 51-42-06-001-001-A01.  INSTALLED NEW ANGLE IAW 51-42-21-001-001.
